Birational geometry of moduli spaces of configurations of points on the line - Université de Montpellier Accéder directement au contenu
Article Dans Une Revue Algebra & Number Theory Année : 2021

Birational geometry of moduli spaces of configurations of points on the line

Alex Massarenti
  • Fonction : Auteur

Dates et versions

hal-03413190 , version 1 (03-11-2021)

Identifiants

Citer

Michele Bolognesi, Alex Massarenti. Birational geometry of moduli spaces of configurations of points on the line. Algebra & Number Theory, 2021, 15 (2), pp.513-544. ⟨10.2140/ant.2021.15.515⟩. ⟨hal-03413190⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More